MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97702
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a friend/family member regarding a patient who was implanted with an implantable neurostimulator (ins).The reason for call was caller stated that the patient received a call to have an mri and they wanted to know if there was a way to put the implant into mri mode.Caller mentioned the patient hasn't used the equipment in years and don't know where the patient programmer is or where the charger is.Agent asked if patient had used the implant recently and caller noted patient had not used the implant in the past 3-4 years.Caller stated after the implant surgery the stimulator did not help at all and different reps tried to reprogram it.Caller reported the patient has an appointment on (b)(6) with a neurosurgeon to have the implant taken out; caller added they were referred by the pain management doctor.Agent reviewed mri mode and jump starting the implant and that the implant was likely dead.Agent advised caller to have the implant removed before getting the mri.When asked for an event date; caller mentioned probably the last 3 years at least.Caller followed up saying that the last doctor they saw referred them to the neurosurgeon.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21737379
Report Number3004209178-2025-05594
Device Sequence Number4007742
Product Code LGW
UDI-Device Identifier00643169974883
UDI-Public00643169974883
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2022
Device Model Number97702
Device Catalogue Number97702
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Initial Report FDA Received Date04/01/2025
Date Device Manufactured08/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale